MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAG TIGHTROPE WITH FLIPCUTTER III; PIN, FIXATION, SMOOTH

ARTHREX, INC. FIBERTAG TIGHTROPE WITH FLIPCUTTER III; PIN, FIXATION, SMOOTH
Model Number FIBERTAG TIGHTROPE WITH FLIPCUTTER III
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that qty.2 of an ar-1204ff flipcutter iii had an issue.One was included in a 1288qis-100 kit, and a picture of the second one was provided.The proper technique was used and they both shattered.They were able to recover all metal pieces from the patient and there was no negative outcome.This has become a reoccurring issue with the flip cutter 3¿s.This was discovered during use in an unspecified procedure on (b)(6) 2022 with no impact to the patient.Additional information has been requested.On (b)(6) 2022, the sales representative replied via email and stated the following information.This event occurred during an acl reconstruction procedure.One device was an ar-1204ff flipcutter iii, the other device, also an ar-1204ff flipcutter iii, was included in an ar-1288rtt-fc3 fibertag tightrope with flipcutter iii.Both devices were discarded.

Brand Name
FIBERTAG TIGHTROPE WITH FLIPCUTTER III
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15445871
Report Number1220246-2022-05505
Device Sequence Number4622510
Product Code HTY
UDI-Device Identifier00888867357624
UDI-Public00888867357624
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAG TIGHTROPE WITH FLIPCUTTER III
Device Catalogue NumberAR-1288RTT-FC3
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date09/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown